International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2011 (2011), Article ID 712703, 12 pages.
On the Upper Bounds of Eigenvalues for a Class of Systems of Ordinary Differential Equations with Higher Order
The estimate of the upper bounds of eigenvalues for a class of systems of ordinary differential equations with higher order is considered by using the calculus theory. Several results about the upper bound inequalities of the ()th eigenvalue are obtained by the first eigenvalues. The estimate coefficients do not have any relation to the geometric measure of the domain. This kind of problem is interesting and significant both in theory of systems of differential equations and in applications to mechanics and physics.
Int. J. Differ. Equ., Volume 2011 (2011), Article ID 712703, 12 pages.
Received: 4 May 2011
Revised: 16 July 2011
Accepted: 19 July 2011
First available in Project Euclid: 25 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jia, Gao; Huang, Li-Na; Liu, Wei. On the Upper Bounds of Eigenvalues for a Class of Systems of Ordinary Differential Equations with Higher Order. Int. J. Differ. Equ. 2011 (2011), Article ID 712703, 12 pages. doi:10.1155/2011/712703. https://projecteuclid.org/euclid.ijde/1485313234